# SDR DXTA200802750

- Difficulty date: January 7, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 7,136 hours, 4,303 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED ANNUNCIATOR ILLUMINATED AFTER FLAP HANDLE SELECTED UP. FLAPS FAILED AT THE 0 INDICATION.  REMOVED & REPLACED LT & RT NR 5 FLAP FLEX DRIVE CABLE ASSYS.  IAW MM.
